# SDR P5CA0501391

- Difficulty date: August 26, 2005
- Submitted: September 8, 2005
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- Aircraft time: 80,267 hours, 19,061 cycles
- Engine: Pwa JT9D7A
- Engine time: 73,335 hours, 16,186 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Connector
- Condition: Loose
- Location: Fire Squib
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE SQUIB TEST FAILED ON FLIGHT ENGINEER PREFLIGHT.  CLEANED AND RESEATED NR 2 ENGINE RT FIRE EXTINGUISHER BOTTLE SQUIB PLUG PER MM 26-11-00.
